# SDR DL73K002189

- Difficulty date: November 7, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N325DL
- Make and model: Boeing 737232
- Aircraft serial: 23097
- Aircraft time: 47,777 hours, 37,380 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Connector
- Condition: Shorted
- Location: Aft Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT DEPARTURE ELECTRICAL SMELL IN GALLEY.  FOUND NR 2 COFFEEMAKER CANNON PLUG ARCING.  TIED BACK BOTH C/P AND COLLARED C/B.  CANNON PLUGS LATER REPLACED.  NO FURTHER TROUBLE.
